Fundamental weights, permutation weights and Weyl character formula


KARADAYI H. R. , Gungormez M.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.32, no.9, pp.1701-1707, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 9
  • Publication Date: 1999
  • Doi Number: 10.1088/0305-4470/32/9/016
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.1701-1707

Abstract

For a finite Lie algebra G(N) of rank N, the Weyl orbits W(Lambda(++)) of strictly dominant weights Lambda(++) contain dim W(G(N)) number of weights, where dim W/(G(N)) is the dimension of its Weyl group W/(G(N)). For any W(Lambda(++)), there is a very peculiar subset rho(Lambda(++)) for which we always have